A Viscosity Iterative Algorithm Technique for Solving a General Equilibrium Problem System

Authors

  • mahdi azhini
  • masoumeh cheraghi
  • hamid reza sahebi

DOI:

https://doi.org/10.5556/j.tkjm.50.2019.2831

Abstract

In the recent decade, a considerable number of Equilibrium problems have
been solved successfully based on the iteration methods. In this paper, we suggest a viscosity iterative algorithm for nonexpansive semigroup in the framework
  of Hilbert space. We  prove that, the sequence generated by this algorithm under the certain  conditions imposed on parameters
  strongly convergence to a common solution of general equilibrium problem system. Results presented in this paper extend and unify the previously known
  results announced by many other authors. Further, we give some numerical examples to justify our main results.

Additional Files

Published

2019-12-30

How to Cite

azhini, mahdi, cheraghi, masoumeh, & sahebi, hamid reza. (2019). A Viscosity Iterative Algorithm Technique for Solving a General Equilibrium Problem System. Tamkang Journal of Mathematics, 50(4), 391-408. https://doi.org/10.5556/j.tkjm.50.2019.2831

Issue

Section

Papers